Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 142, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2008, 8:00 PM CDT for Gentry County, Harrison County, Worth County, Missouri. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 8:00 PM CDT (01:00 UTC)
- Expired
- Jun 9, 2008, 8:33 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Gentry County, MO, Harrison County, MO, Worth County, MO
The radar
The Des Moines radar (KDMX), 151 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:05 PM CDT | HAIL 1 | 5 S Grant City, MO | QUARTER SIZED HAIL UP TO 2 INCHES DEEP. |
| Jun 9, 8:29 PM CDT | HAIL 0.88 | 6 Se Denver, MO | PENNY TO NICKEL SIZED HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1033 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 100100 SVREAX MOC075-081-227-100145- /O.NEW.KEAX.SV.W.0142.080610T0100Z-080610T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 800 PM CDT MON JUN 9 2008 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GENTRY COUNTY IN NORTHWEST MISSOURI WESTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI SOUTHEASTERN WORTH COUNTY IN NORTHWEST MISSOURI * UNTIL 845 PM CDT * AT 757 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GRANT CITY...OR 14 MILES NORTH OF ALBANY...AND MOVING EAST AT 21 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN GENTRY...SOUTHEASTERN WORTH AND WESTERN HARRISON COUNTIES...INCLUDING THE TOWNS OF DENVER AND ALLENDALE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448 TIME...MOT...LOC 0100Z 278DEG 18KT 4043 9439 $$ DB
4 follow-up statements
000 WWUS53 KEAX 100115 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 815 PM CDT MON JUN 9 2008 MOC075-081-227-100145- /O.CON.KEAX.SV.W.0142.000000T0000Z-080610T0145Z/ WORTH MO-GENTRY MO-HARRISON MO- 815 PM CDT MON JUN 9 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN HARRISON...NORTHEASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES UNTIL 845 PM CDT... AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF GRANT CITY...OR 12 MILES NORTH OF ALBANY...MOVING EAST AT 21 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN GENTRY...SOUTHEASTERN WORTH AND WESTERN HARRISON COUNTIES. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448 TIME...MOT...LOC 0115Z 278DEG 18KT 4042 9429 $$ DB
000 WWUS53 KEAX 100117 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 816 PM CDT MON JUN 9 2008 MOC075-081-227-100145- /O.CON.KEAX.SV.W.0142.000000T0000Z-080610T0145Z/ WORTH MO-GENTRY MO-HARRISON MO- 816 PM CDT MON JUN 9 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN HARRISON...NORTHEASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES UNTIL 845 PM CDT... AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES NORTH OF ALBANY...MOVING EAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN GENTRY...SOUTHEASTERN WORTH AND WESTERN HARRISON COUNTIES. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448 TIME...MOT...LOC 0116Z 270DEG 22KT 4036 9430 $$ DB
000 WWUS53 KEAX 100129 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 829 PM CDT MON JUN 9 2008 MOC075-081-227-100145- /O.CON.KEAX.SV.W.0142.000000T0000Z-080610T0145Z/ WORTH MO-GENTRY MO-HARRISON MO- 829 PM CDT MON JUN 9 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN HARRISON...NORTHEASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES UNTIL 845 PM CDT... AT 825 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTH OF NEW HAMPTON...OR 9 MILES NORTHEAST OF ALBANY...MOVING EAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN GENTRY...SOUTHEASTERN WORTH AND WESTERN HARRISON COUNTIES. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448 TIME...MOT...LOC 0129Z 270DEG 22KT 4036 9419 $$ DB
000 WWUS53 KEAX 100133 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 833 PM CDT MON JUN 9 2008 MOC075-081-227-100143- /O.CAN.KEAX.SV.W.0142.000000T0000Z-080610T0145Z/ WORTH MO-GENTRY MO-HARRISON MO- 833 PM CDT MON JUN 9 2008 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARRISON... NORTHEASTERN GENTRY AND SOUTHEASTERN WORTH COUNTIES IS CANCELLED... AT 830 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 4052 9415 4033 9418 4033 9450 4051 9448 TIME...MOT...LOC 0133Z 270DEG 22KT 4036 9416 $$ DB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:08 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 9, 3:08 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 308 PM CDT MON JUN 9 2008 .DISCUSSION... SHORT TERM (TONIGHT-WEDNESDAY)... HIGH LEVEL CLOUD DEBRIS STREAMING NORTH FROM REJUVENATED MCS ALONG THE RED RIVER HAS HAMPERED TEMPERATURES TODAY...ALTHOUGH LIGHT STRATIFORM RAIN SHIELD LARGELY SHIFTED SOUTH OF THE AREA BEFORE NOON. NARROW BAND OF SHOWERS LARGELY TIED TO 700MB CONVERGENCE AND MODERATE FRONTOGENESIS WILL PERSIST FOR SEVERAL HOURS FROM MOUND CITY KS TO HARRISONVILLE...FAYETTEVILLE AND WAVERLY BEFORE DISSIPATING. THIS SHOULD NOT IMPACT THE KC METRO. EVENTUALLY MCS DEBRIS AND LOWER CLOUD COVER BENEATH SHOULD TRANSLATE EAST OF THE AREA THIS EVENING AS 500MB TROUGH AXIS SWINGS BY. DRIER BOUNDARY LAYER AIR OVER NEB/KS HAS BEEN SLOW TO WORK EAST WITH EFFECTIVE COLD FRONT/DRYLINE STILL ANCHORED JUST TO OUR WEST. THIS MAY SET THE STAGE FOR A RARE JUNE FOG LATE TONIGHT AS LOW LEVEL MOISTURE REMAINS ABUNDANT AND SKIES GRADUALLY CLEAR AND WINDS DIMINISH WITH SURFACE HIGH BECOMING ESTABLISHED OVER THE OZARKS. PERSISTENT DEEP MID/UPPER CYCLONE OVER THE NORTHERN ROCKIES AND SOUTHERN ONTARIO WILL MAINTAIN A ZONAL PACIFIC ORIENTED FLOW ACROSS THE NATIONS MID SECTION FOR THE NEXT COUPLE OF DAYS WITH WEAK SHORTWAVE RIDGING BETWEEN. THIS SHOULD PROMOTE FAIR/DRY WEATHER ACROSS THE REGION THROUGH WEDNESDAY AS SEVERAL COMPACT SHORTWAVES ARE EJECTED INTO THE NORTHERN PLAINS. FEW CHANGES MADE TOMORROW/WEDNESDAY WITH TEMPERATURES WARMING BACK INTO THE LOW-MID 80S TOMORROW AND UPPER 80S TO NEAR 90F ON WEDNESDAY. BOOKBINDER MEDIUM RANGE (THURSDAY-MONDAY)... MAIN FORECAST CONCERN THROUGH THE MEDIUM RANGE WILL BE WITH THE UPPER LEVEL TROUGH EXPECTED TO AFFECT THE AREA FOR THE LATTER PORTIONS OF THE WEEK. SHOWER AND THUNDERSTORM ACTIVITY MAY BE ONGOING AT THE START OF THE PERIOD IN THE FORM OF AN MCS ACROSS PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA FUELED BY 50-60 KT LLJ. THIS ACTIVITY IS EXPECTED TO CREEP INTO NORTHWEST MISSOURI BY THURSDAY MORNING AS AN UPPER LEVEL TROUGH SWINGS ACROSS THE NORTHERN PLAINS AND ITS ASSOCIATED SFC FRONT SLIDES INTO THE AREA. ACTIVITY MAY TEND TO WEAKEN DURING THE MID MORNING HOURS AS LLJ VEERS AND WEAKENS A BIT. HOWEVER...ADDITIONAL DEVELOPMENT IS EXPECTED DURING THE AFTERNOON AND EVENING HOURS AS THE AFOREMENTIONED FRONT PUSHES SOUTHEASTWARD. DEPENDING ON AVAILABLE INSTABILITY DURING THE AFTERNOON HOURS...SOME OF THIS ACTIVITY MAY BECOME STRONG TO SEVERE GIVEN AMOUNT OF DEEP LAYER SHEAR PRESENT. ACTIVITY WILL SLOWLY MOVE OUT OF THE AREA DURING THE DAY FRIDAY WITH DRIER AIR MOVING IN BY FRIDAY NIGHT AND SATURDAY. BROAD UPPER LEVEL RIDGING EXPECTED TO BECOME ESTABLISHED ACROSS THE ROCKIES DURING THE BEGINNING OF THE WORK WEEK LEADING TO GRADUALLY WARMING TEMPS ACROSS THE CENTRAL PLAINS AND MIDWEST. EMBEDDED SHORT WAVE TROUGH MAY TRAVERSE THE AREA DURING THE LATTER PARTS OF THE WEEKEND BUT HAVE ONLY INCLUDED SLIGHT CHC POPS DUE TO UNCERTAINTY IN RESOLVING EMBEDDED WAVES THIS FAR OUT. DEROCHE && .AVIATION... MID-HIGH CLOUDS ASSOCIATED WITH CONVECTIVE DEBRIS OVER THE SRN PLAINS/OZARKS SHOULD GRADUALLY DIMINISH ACROSS THE TERMINALS OVER THE NEXT COUPLE OF HOURS. MVFR STRATUS APPEARS VERY CLOSE TO KMKC AND MAY BRUSH THE DOWNTOWN TERMINAL BETWEEN 19 AND 22Z ALTHOUGH NO PRECIPITATION IS EXPECTED. ONCE SKIES CLEAR THIS EVENING...CONDITIONS MAY BE FAVORABLE FOR A RARE JUNE FOG EVENT OVER THE AREA GIVEN RECENT RAINFALL AND LACK OF A STRONG LOW LEVEL DRY PUSH OVERNIGHT. FOR NOW HAVE GONE WITH THE TYPICAL MVFR VIS FORECAST AT ST. JOSEPH BUT THIS MAY NEED TO BE ANALYZED FURTHER THIS EVENING GIVEN THE FAIRLY UNIQUE SETUP IN PLACE FOR THIS TIME OF YEAR. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 9, 1:00 PM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT MON JUN 9 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE DURING THE THURSDAY AND THURSDAY NIGHT TIMEFRAME. STRONG STORMS MAY BE POSSIBLE... HOWEVER...IT IS TOO EARLY TO TELL IF ORGANIZED SEVERE WEATHER WILL BE OCCURRING. ANY ADDITIONAL RAINFALL WILL ALSO CONTINUE TO AGGRAVATE THE FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BOOKBINDER
In the hours before
Special weather statement, Jun 9, 6:57 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CDT MON JUN 9 2008 MOZ002-003-100030- NODAWAY-WORTH- 657 PM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN NODAWAY AND NORTHWESTERN WORTH COUNTIES UNTIL 730 PM CDT... AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF HOPKINS...OR 16 MILES NORTHEAST OF MARYVILLE...MOVING EAST AT 18 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. DB
Local storm report, Jun 9, 6:59 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
659 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 1 NNW MAITLAND 40.22N 95.09W
06/09/2008 E0.75 INCH HOLT MO LAW ENFORCEMENT
DIME SIZED HAIL OBSERVED ALONG HWY 113 NEAR MAITLAND.
&&
MRDSpecial weather statement, Jun 9, 7:13 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 713 PM CDT MON JUN 9 2008 MOZ002-011-012-100045- ANDREW-HOLT-NODAWAY- 713 PM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HOLT...NORTHWESTERN ANDREW AND SOUTHERN NODAWAY COUNTIES UNTIL 745 PM CDT... AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MAITLAND...OR 13 MILES SOUTHWEST OF MARYVILLE...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. DB
Special weather statement, Jun 9, 7:22 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 722 PM CDT MON JUN 9 2008 MOZ002-003-100045- NODAWAY-WORTH- 722 PM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN NODAWAY AND WESTERN WORTH COUNTIES UNTIL 745 PM CDT... AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF RAVENWOOD...OR 16 MILES NORTHEAST OF MARYVILLE...MOVING EAST AT 17 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. DB
Local storm report, Jun 9, 7:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 6 WSW BARNARD 40.14N 94.93W
06/09/2008 E0.88 INCH NODAWAY MO TRAINED SPOTTER
&&
MRDSpecial weather statement, Jun 9, 7:49 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 749 PM CDT MON JUN 9 2008 MOZ003-004-100115- GENTRY-WORTH- 749 PM CDT MON JUN 9 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN GENTRY AND SOUTHERN WORTH COUNTIES UNTIL 815 PM CDT... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRANT CITY...OR 15 MILES NORTHWEST OF ALBANY...MOVING EAST AT 21 MPH. THIS STORM WILL BE NEAR... GRANT CITY BY 755 PM CDT. THE TOWNS OF WORTH...DENVER AND ALLENDALE ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. DB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 26 min |
| Jun 10, 3:19 AM CDT | Dense Fog Advisory | EAX | Bates, Cass, Chariton, Cooper, Henry, Howard and 5 more | 3 hr |
| Jun 10, 12:00 PM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Holt | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.